Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 242

All articles in this issue are freely accessible.

Haar measure for measure groupoids
Peter Hahn.
Trans. Amer. Math. Soc. 242 (1978), 1-33
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 496796
The regular representations of measure groupoids
Peter Hahn.
Trans. Amer. Math. Soc. 242 (1978), 35-72
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 496797
Processes with independent increments on a Lie group
Philip Feinsilver.
Trans. Amer. Math. Soc. 242 (1978), 73-121
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0483034
The asymptotic behaviour of certain integral functions
P. C. Fenton.
Trans. Amer. Math. Soc. 242 (1978), 123-140
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0486507
Alternators of a right alternative algebra
Irvin Roy Hentzel.
Trans. Amer. Math. Soc. 242 (1978), 141-156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 496800
The cohomology of the symmetric groups
Benjamin Michael Mann.
Trans. Amer. Math. Soc. 242 (1978), 157-184
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0500961
The invariant $Π^{0}_{𝛼}$ separation principle
Douglas E. Miller.
Trans. Amer. Math. Soc. 242 (1978), 185-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 496802
The traces of holomorphic functions on real submanifolds
Gary Alvin Harris.
Trans. Amer. Math. Soc. 242 (1978), 205-223
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0477120
Sampling theorems for nonstationary random processes
Alan J. Lee.
Trans. Amer. Math. Soc. 242 (1978), 225-241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0482995
Isomorphic factorisations. I. Complete graphs
Frank Harary, Robert W. Robinson and Nicholas C. Wormald.
Trans. Amer. Math. Soc. 242 (1978), 243-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0545305
Interpretation of the $p$-adic log gamma function and Euler constants using the Bernoulli measure
Neal Koblitz.
Trans. Amer. Math. Soc. 242 (1978), 261-269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0491622
The homotopy continuation method: numerically implementable topological procedures
J. C. Alexander and James A. Yorke.
Trans. Amer. Math. Soc. 242 (1978), 271-284
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0478138
Curves with large tangent space
Joseph Becker and Rajendra Gurjar.
Trans. Amer. Math. Soc. 242 (1978), 285-296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 496808
A probable Hasse principle for pencils of quadrics
William C. Waterhouse.
Trans. Amer. Math. Soc. 242 (1978), 297-306
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0491711
Pullback de Rham cohomology of the free path fibration
Kuo-Tsai Chen.
Trans. Amer. Math. Soc. 242 (1978), 307-318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0478190
The product of nonplanar complexes does not imbed in $4$-space
Brian R. Ummel.
Trans. Amer. Math. Soc. 242 (1978), 319-328
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0478130
Systems of $n$ partial differential equations in $n$ unknown functions: the conjecture of M. Janet
Joseph Johnson.
Trans. Amer. Math. Soc. 242 (1978), 329-334
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0491637
The ninety-one types of isogonal tilings in the plane
Branko Grünbaum and G. C. Shephard.
Trans. Amer. Math. Soc. 242 (1978), 335-353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 496813
$R$-separable coordinates for three-dimensional complex Riemannian spaces
C. P. Boyer, E. G. Kalnins and Willard Miller.
Trans. Amer. Math. Soc. 242 (1978), 355-376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 496814
Classification of circle actions on $4$-manifolds
Ronald Fintushel.
Trans. Amer. Math. Soc. 242 (1978), 377-390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 496815
The Diophantine problem for polynomial rings and fields of rational functions
J. Denef.
Trans. Amer. Math. Soc. 242 (1978), 391-399
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0491583
A theorem of Ahlfors for hyperbolic spaces
Su Shing Chen.
Trans. Amer. Math. Soc. 242 (1978), 401-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 496817
American Mathematical Society